MathSciNet Relay Station
MathSciNet bibliographic data
MR1475688 (99m:35073) 35J65 (31B10 47H15 47N20)
Kalton, N. J.; Verbitsky, I. E. Nonlinear equations and weighted norm inequalities. Trans. Amer. Math. Soc. 351 (1999), no. 9, 3441–3497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement